# SDR A6WA200540281

- Difficulty date: July 28, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 56144A14
- Condition: Cracked
- Location: Fs 523.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL BATTERY RIB AT WS 48.30, FS 523.8 IS CRACKED AT UPPER RADIUS APPROX 1.25 INCH LONG.  REPAIRED IAW REO 601R-57-51-046 REV B.  (M)
